# SDR CALA2014122392862

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 54,482 hours, 21,752 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU EXT LOAD FWD LIGHT MSG APPEARS ON PTP PANEL AFTER EMER LIGHT TEST.  REPLACED DOOR 1L SLIDE IAW AMM 25-62-44-400-006A.  EMER LIGHT TESTED GOOD, NO MSGS.
